# SDR DL757001860

- Difficulty date: September 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 51,264 hours, 28,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clip
- Condition: Broken
- Location: Pax Door Slide
- Component: Girt Bar, 140N276218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR WILL NOT ARM.  FOUND GIRT BAR CLIP BROKEN.  REPLACED GIRT BAR.
